# SDR NACA2023111400001

- Difficulty date: November 14, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 110,591 hours, 18,883 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EICAS MESSAGE PROBE HEAT AFTER LANDING AT TPBP. ACCOMPLISHED PITOT HEAT CHECK PER AMM 30-31-00 ADA OPS CHECK GOOD AMM 30-32-00, ALSO CW FIM 32-02 FT 803 PSEU FAULT CODE O7 NO FAULTS FOUND AFTER RESET, OPS CHECK GOOD.
